Facebook Instagram Twitter RSS Feed Back to top

A note on residuated po-groupoids and lattices with antitone involutions

In: Mathematica Slovaca, vol. 67, no. 3
Ivan Chajda - Jan Kühr
Detaily:
Rok, strany: 2017, 553 - 560
Kľúčové slová:
basic algebra, lattice with antitone involutions, left-residuated po-groupoid
O článku:
Following [BOTUR, M.---CHAJDA, I.---HALAŠ, R.: \textit{Are basic algebras residuated structures?}, Soft Comput. \textbf{14} (2010), 251--255] we discuss the connections between left-residuated partially ordered groupoids and the so-called basic algebras, which are a non-commutative and non-associative generalization of MV-algebras and orthomodular lattices.
Ako citovať:
ISO 690:
Chajda, I., Kühr, J. 2017. A note on residuated po-groupoids and lattices with antitone involutions. In Mathematica Slovaca, vol. 67, no.3, pp. 553-560. 0139-9918. DOI: https://doi.org/10.1515/ms-2016-0289

APA:
Chajda, I., Kühr, J. (2017). A note on residuated po-groupoids and lattices with antitone involutions. Mathematica Slovaca, 67(3), 553-560. 0139-9918. DOI: https://doi.org/10.1515/ms-2016-0289
O vydaní:
Publikované: 27. 6. 2017